JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 10
The Extension of a Cyclic Inequality to the Symmetric Form

    Authors: Ovidiu Bagdasar,  
    Keywords: Symmetric inequalities, Cyclic inequalities, Inequalities for sums.  
    Date Received: 16/02/2006  
    Date Accepted: 05/01/2007  
    Subject Codes:

26D15, 05A20.

    Editors: Josip E. Pecaric,  

Let $ n$ be a natural number such that $ ngeq2$, and let $ a_1,dots a_n$ be positive numbers. Considering the notations

$displaystyle S_{i_1dots  i_k}=a_{i_1}+dots +a_{i_k},$    

$displaystyle S=a_1+dots +a_n,$    

we prove certain inequalities connected to conjugate sums of the form:

  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login